CONVERGENCE OF BAYESIAN ESTIMATIONS IN ADAPTIVE CONTROL SCHEMES.

Yashin A (1982). CONVERGENCE OF BAYESIAN ESTIMATIONS IN ADAPTIVE CONTROL SCHEMES. Richerche di Automatica 13 (1): 6-19.

Full text not available from this repository.

Abstract

This paper is devoted to the problem of finding strong consistency conditions for denumerable and uncountable sets of parameter values in the continuous time stochastic observation process. It turns out that the consistency property is often equivalent to the property of absolute continuity and singularity for some special family of probabilistic measures. The case of the uncountable set of parameter values yields more restraints on the links between unknown parameters and the observation process.

Item Type: Article
Depositing User: Luke Kirwan
Date Deposited: 12 Aug 2016 09:34
Last Modified: 12 Aug 2016 09:34
URI: http://pure.iiasa.ac.at/13704

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313